# SDR UPS05844936

- Difficulty date: July 11, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HEAVY CORROSION BETWEEN COCKPIT SUBFLOOR SKIN AND 2ND FINGER DOUBLER, SEVERAL POPPED RIVIT HEADS,-52 TO -62 LH SIDE AT CUSP.     REMOVED FINGER DOUBLERAND REMOVED CORROSION .004 FROM SUBFLOOR SKIN FOUND TOBE WITHIN LIMITS. FABRICATED AND REPLACED FINGER DOUBLER. IAW SRM 51-1-21,  53-2-0, 53-3-3,  51-1-8,  51-1-15, AND 51-1-20D.
